MathSciNet Relay Station
MathSciNet bibliographic data
MR1200986 (94a:54083) 54F15 (54F65)
Nadler, Sam B., Jr. Continuum theory and graph theory: disconnection numbers. J. London Math. Soc. (2) 47 (1993), no. 1, 167–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement